# SDR AALA200810267

- Difficulty date: November 10, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Aircraft time: 46,380 hours, 22,585 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER DOOR BEAM CORRODED FROM STATION 1162 TO STATION 1207 ON BOTH VERTICAL AND HORIZONTAL LEGS.  INSTALLED REPAIR DOUBLER PER AARD 53-10-00-03.
